MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV DRILL BUSHING; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV DRILL BUSHING; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Catalog Number 217863100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 2 fixation pins from the bottom broke off after reaming tibia.No surgical delay.
 
Additional Manufacturer Narrative
Pc(b)(4).Examination of the submitted device confirms the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV DRILL BUSHING
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7666157
Report Number1818910-2018-63884
Device Sequence Number2355271
Product Code LXH
UDI-Device Identifier10603295096023
UDI-Public10603295096023
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863100
Device Lot NumberAH0704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer07/24/2018
07/26/2018
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date07/26/2018
08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1